Translator Disclaimer
July 2014 Scale-invariant boundary Harnack principle in inner uniform domains
Janna Lierl, Laurent Saloff-Coste
Osaka J. Math. 51(3): 619-657 (July 2014).

Abstract

We prove a scale-invariant boundary Harnack principle in inner uniform domains in the context of non-symmetric local, regular Dirichlet spaces. For inner uniform Euclidean domains, our results apply to divergence form operators that are not necessarily symmetric, and complement earlier results by H. Aikawa and A. Ancona.

Citation

Download Citation

Janna Lierl. Laurent Saloff-Coste. "Scale-invariant boundary Harnack principle in inner uniform domains." Osaka J. Math. 51 (3) 619 - 657, July 2014.

Information

Published: July 2014
First available in Project Euclid: 23 October 2014

zbMATH: 1301.31008
MathSciNet: MR3272609

Subjects:
Primary: 31C256, 35K20, 58J35
Secondary: 31C12, 50J45, 58J65, 60J60

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.51 • No. 3 • July 2014
Back to Top